# SDR DALA1102539855

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 218-370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 218-370 RT CARGO TIEDOWN TRACK HAS CORROSION. REMOVED RT CARGO TIEDOWN TRACK BETWEEN BS 218-370 IAW SRM 51-30-1. INSTALLED NEW TRACK IAW SRM 51-30-1. REQUIRED INSP COMPLETED.
